# SDR CALA2023011300107

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 30,070 hours, 2,946 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Wing Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE WING CAUTION SYSTEM CANNOT PROVIDE ICE PROTECTION TO TWO OR MORE ZONE PAIRS O N THE WING OR LOSS OF COMMUNICATION FROM THE WIPCU TO DCA.  TEST PASSED MULTIPLE TIMES. PLUG, UPON INSPECTION OF HEATING MATS FOUND CONNECTOR BEHIND REINSTALLED ACCESS PANELS REF 30-11-05 PANEL 525AB  (HEATER 21) DISCONNECTED. CONNECTED HEATER MAT PLUG REF AMM 30-11-05. PERFORMED WING ICE PROTECTION SYSTEM TEST REF
